Curves of minimal genus on a general abelian variety
Compositio Mathematica, Tome 96 (1995) no. 2, pp. 115-147
Cet article a éte moissonné depuis la source Numdam
@article{CM_1995__96_2_115_0,
author = {Bardelli, Fabio and Ciliberto, Ciro and Verra, Alessandro},
title = {Curves of minimal genus on a general abelian variety},
journal = {Compositio Mathematica},
pages = {115--147},
year = {1995},
publisher = {Kluwer Academic Publishers},
volume = {96},
number = {2},
mrnumber = {1326709},
zbl = {0864.14027},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1995__96_2_115_0/}
}
TY - JOUR AU - Bardelli, Fabio AU - Ciliberto, Ciro AU - Verra, Alessandro TI - Curves of minimal genus on a general abelian variety JO - Compositio Mathematica PY - 1995 SP - 115 EP - 147 VL - 96 IS - 2 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1995__96_2_115_0/ LA - en ID - CM_1995__96_2_115_0 ER -
%0 Journal Article %A Bardelli, Fabio %A Ciliberto, Ciro %A Verra, Alessandro %T Curves of minimal genus on a general abelian variety %J Compositio Mathematica %D 1995 %P 115-147 %V 96 %N 2 %I Kluwer Academic Publishers %U http://geodesic.mathdoc.fr/item/CM_1995__96_2_115_0/ %G en %F CM_1995__96_2_115_0
Bardelli, Fabio; Ciliberto, Ciro; Verra, Alessandro. Curves of minimal genus on a general abelian variety. Compositio Mathematica, Tome 96 (1995) no. 2, pp. 115-147. http://geodesic.mathdoc.fr/item/CM_1995__96_2_115_0/
